Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Some classes of multilinear operators on C(k) spaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

2001

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Polish Acad Sciencies Inst Mathematics
Citations
Google Scholar

Citation

Bombal Gordon, F., Villanueva Díez, I. & Fernández Unzueta, M. «Some Classes of Multilinear Operators on C(K) Spaces». Studia Mathematica, vol. 148, n.o 3, 2001, pp. 259-73. DOI.org (Crossref), https://doi.org/10.4064/sm148-3-5.

Abstract

The authors obtain in this paper a classification of projective tensor products of C(K) spaces, in terms of the behaviour of certain classes of multilinear operators on the product of the spaces, or the verification of certain Banach space properties of the corresponding tensor product. The main tool used is an improvement of some results of Emmanuele and Hensgen on the reciprocal Dunford-Pettis and Pełczy´nski’s (V) properties of the projective tensor product of Banach spaces. Finally, the paper ends with a study of the relationships between some classes of multilinear operators and their linearizations.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections